# SDR SWIA2019120246808

- Difficulty date: December 2, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 42,259 hours, 36,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP, FLAP VANE HAS CHAFE ON LEADING EDGE O/B OF O/B VANE ACT  (C-CHECK) RO: 12/1/2019   LEADING EDGE FLAP VANE SKIN EVUALATED OUT OF LIMITS REMOVED AND REPLACED SKIN IAW SRM.  WORK ACCOMPLISHED BY AAR.  SEE ATTACHED WORK CARD FOR WORK PERFORMED.
